Header menu link for other important links
X
On the existence and uniqueness of solutions of a class of fractional differential equations
Published in
2007
Volume: 334
   
Issue: 1
Pages: 1 - 10
Abstract
In this paper, we investigate the existence and uniqueness of solutions for the following class of multi-order fractional differential equationsMathematical expressionu (0) = 0, underover(∑, i = 1, n) δi ≤ 1, γi > 0, βi > 0, 1 ≤ i ≤ n, where Dβi, nγi, δi denotes the generalized Erdélyi-Kober operator of fractional derivative of order δi. Moreover, some properties concerning the positive, maximal, minimal, and continuation of solutions are obtained. © 2006 Elsevier Inc. All rights reserved.
About the journal
JournalJournal of Mathematical Analysis and Applications
ISSN0022247X
Open AccessNo